MathSciNet Relay Station
MathSciNet bibliographic data
MR1406663 (98d:35208) 35Q55 (34C35 58F39)
Li, Y.; McLaughlin, David W.; Shatah, Jalal; Wiggins, S. Persistent homoclinic orbits for a perturbed nonlinear Schrödinger equation. Comm. Pure Appl. Math. 49 (1996), no. 11, 1175–1255.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement